# SDR 03FDEA01990

- Difficulty date: November 26, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: ALC8131
- Condition: Gouged
- Location: Failsafe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF BOLT 36 LT FAILSAFE FOUND BOLT HOLE INNER SURFACE WITH 03 EA GOUGES. COMPLIED WITH FEDEX EA 1-5510-74261 STABILIZERS - HORIZONTAL   STABILIZER 36L FAIL-SAFE BORE GAUGED
